advertisement
Question
Posted by: me | 2010/12/14

Stopped pill...

Good day.

I am 34yrs old, have 2 cildren. I stopped the pill 2mnths ago and now I am gaining weight. I also experience extreme hairloss, forgetfulness and feeling crappy all over. A friend said I might have polysystic overy syndrome - can this be true? I feel like crap.... My thyroid was tested- not that.. what can it be??


THank you

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

PCOS is a possibility. See your gynae to check.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: gynaedoc | 2010/12/17

PCOS is a possibility. See your gynae to check.

Best wishes

Reply to gynaedoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement